Open Access System for Information Sharing

Login Library

Search Result

Current filters:
Add filters:Use filters to refine the search results.
Researcher hits:

Results 1-10 of 10 (Search time: 0.004 seconds).
Item hits:
Issue DateTitle
2005-Jan

JOURNAL OF COMBINATORIAL THEORY SERIES B, vol. 93, no. 1, page. 73 - 93, 2005-01

Du, SF; Kwak, JH; Xu, MY

2005-Jan

EUROPEAN JOURNAL OF COMBINATORICS, vol. 26, no. 7, page. 1033 - 1052, 2005-01

Feng, YQ; Kwak, JH; Wang, KS

2004-Jan

JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol. 76, page. 345 - 356, 2004-01

Feng, YQ; Kwak, JH

2004-Jan

CHINESE ANNALS OF MATHEMATICS SERIES B, vol. 25, no. 1, page. 57 - 64, 2004-01

Feng, YQ; Kwak, JH

2002-Jan

EUROPEAN JOURNAL OF COMBINATORICS, vol. 23, no. 5, page. 559 - 565, 2002-01

Feng, YQ; Kwak, JH

2008-Oct

LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 429, no. 8-9, page. 2180 - 2198, 2008-10

Kwak, JH; Oh, JM

2007-Jan

JOURNAL OF ALGEBRAIC COMBINATORICS, vol. 26, no. 4, page. 431 - 451, 2007-01

Feng, YQ; Kwak, JH; Zhou, CX

2006-Jan

JOURNAL OF GRAPH THEORY, vol. 52, no. 4, page. 341 - 352, 2006-01

Feng, YQ; Kwak, JH; Xu, MY

2006-Jan

ACTA MATHEMATICA SINICA-ENGLISH SERIES, vol. 22, no. 5, page. 1305 - 1320, 2006-01

Kwak, JH; Oh, JM

2006-Jan

SCIENCE IN CHINA SERIES A-MATHEMATICS, vol. 49, no. 3, page. 300 - 319, 2006-01

Feng, YQ; Kwak, JH

1

Browse